# SDR 4013

- Difficulty date: May 14, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N58WA
- Make and model: Beech 58
- Aircraft serial: TH201
- Aircraft time: 19,346 hours, 19,346 cycles
- Engine: Cont IO520C
- Engine time: 1,531 hours
- Propeller: Hartzl BHCJ2YF2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: DE
- How discovered: 9
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, THE RT ENGINE SHUTDOWN ON ITS OWN, PILOT FEATHERED THE ENGINE AND LANDED, NO PROBLEM. MAINT.CHECKED FOR WATER IN FUEL (NONE FOUND),CHECKED OIL FILTER (NOTHING FOUND),CHANGED PLUGS FOR PRECAUTIONARY MEASURES. TRIED TO RUN ENGINE COULD ONLY GET 800RPM, CHECKED UNFEATHERING ACCUMULATOR IT WAS OK, BUT DID FIND OIL IN THE AIR SIDE OF THE PROP DOME, SWAPPED PROP FROM LT ENGINE, RT ENG RAN FINE. INSTALLED OVHL PROP ON LT ENGINE. GOING TO DO A TEST FLT ON AIRCRAFT BEFORE RELEASING FOR 135 FLT. MECHANIC COULD NOT FIND ANY REASON FOR ENGINE TO COMPLETELY SHUT DOWN IN FLT, FULL POWER GROUND NORMAL.
